Faculty Publications

Title

Differential operators on modular forms associated to theta series

Document Type

Article

Keywords

Jacobi-like forms, Modular forms, Quasimodular forms, Theta series

Journal/Book/Conference Title

Functiones et Approximatio, Commentarii Mathematici

Volume

52

Issue

1

First Page

75

Last Page

82

Abstract

We construct an operator on modular forms by modifying the derivative operator using certain theta series. To show that the image of a modular form under this operator is a modular form we use Jacobi-like forms determined by theta series as well as quasimodular forms obtained from such Jacobi-like forms.

Original Publication Date

7-1-2015

DOI of published version

10.7169/facm/2015.52.1.6

Share

COinS